Extrapolation theorem on some Quasi-Banach spaces

Takuya Sobukawa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In [5], the author has proved extended sharp extrapolation theorem on Lp spaces with ∑-method ([1]), which asserted ∑1<p<q((p−1)−αLp)p/q=(LlogαL+Lq)1/q. In the present paper, on that result, we shall consider the case q≈1.

Original languageEnglish
Pages (from-to)417-423
Number of pages7
JournalTokyo Journal of Mathematics
Issue number2
Publication statusPublished - 1995 Dec
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Extrapolation theorem on some Quasi-Banach spaces'. Together they form a unique fingerprint.

Cite this